# SDR RAIA960204

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: B00A703056A
- Condition: Req'D Service
- Location: Nose Gear
- Part time: 10,665 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMI - FLT 7443 - GEAR WOULD NOT COME UP WHEN SELECTED UP.  MAINTENANCE REPACKED NOSE STRUT, PERFORMED GEAR SWING, OPERATIONAL CHECK GOOD.  (X)
